Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Diabetic, on insulin, get headaches starting from neck through ear and into temples. Cause?

hi i am at a loss and feel like just giving up here, im a 38 female , 300 ilbs and i have diabetes type 2 on insuline, for some time way to long now i have been dealing with headaches . mostly starting from the kneck and up thru my ears the into the temples. i feel as if my kneck is stiff and my head is numb and painful to no end. was put on gabapentin up to 3 xs a day and it makes me like a zombie, i also take amitriptylin at night 3 of then and im on lithium 1500 a day 3 - 300 at night and 2 inthe am . i cant find a relief and the doc cant see me right away , im begging for help im a single mom and cant take not being able to function.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Diabetologist 's  Response
HI DEAR. FIRST OF ALL PLEASE DONT BE DISHEARTENED AS U WILL BR ALRIGHT ONCE PROPER DIAGNOSIS HAS BEEEN MADE. FROM UR PROBLEM IT SEEMS U R SUFFERING FROM CERVICAL SPONDYLOSIS, A CONDITION IN WHICH THERE IS EXPULSIO OF DISC BETWEEN NECK BONES. U NEE TO GET AN MR SCAN FOR THAT. IN ACUTE STAGE U WILL NEED ONLY PAIN KILLERS AND ONCE THE PAIN HAS SUBSIDED U WILL REQUIRE PHYSIOTHERAPY FOR SPONDYLOSIS. U NEED TO CONSULT AN ORTHOPAEDIC DOCTOR FOR YOUR PROBLEM. HOPE U RECOVER SOON.
THANK YOU
Answered: Tue, 22 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor